Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
you could be having excessive stomach acid in your stomach
acid reflux can cause inflammation of your throat and sore throat as well.
zantac is a mild histamine2 medication used to lower stomach acid.
you might need stronger stomach acid blockers like nexium or protonix.
and you might need to see a GI doctor go look down into your stomach to check for stomach ulcers.
and you need testing to check for H Pylori bacteria in your stomach as well
excessive stomach acid can produce excessive stomach gas and distention.
when you say your thyroid feels heavy, you mean your throat feels heavy? or sore?
you also need to change your diet to avoid spicy foods, alcohol, carbonated drinks, fatty foods, oily foods, fried foods, black pepper, acidic juices, tomato sauces all of which can cause worse stomach acid.
do you have a doctor who can refer you to see a GI doctor as soon as possible?